Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1592
Title: Asymptotic Results for an Inventory Model of Type (s, S) with Asymmetric Triangular Distributed Interference of Chance and Delay
Authors: Hanalioğlu, Zülfiye
Khaniyev, Tahir
17222
Keywords: Inventory model of type (s,S)
Asymmetric triangular distribution
Moments of ergodic distribution
Asymptotic expansion
Issue Date: 2018
Publisher: Gazi Univ
Source: Hanalioğlu, Z., & Khaniyev, T. (2018). Asymptotic Results for an Inventory Model of Type (s, S) with Asymmetric Triangular Distributed Interference of Chance and Delay. Gazi University Journal of Science, 31(1), 174-187.
Abstract: In this study, a semi - Markovian inventory model of type (s, S) is considered and the model is expressed by a modification of a renewal - reward process (X(t)) with an asymmetric triangular distributed interference of chance and delay. The ergodicity of the process X(t) is proved under some weak conditions. Additionally, exact expressions and three - term asymptotic expansions are found for all the moments of the ergodic distribution. Finally, obtained asymptotic results are compared with exact results for a special case.
[Hanalioglu, Zulfiye] Karabuk Univ, Dept Actuarial Sci & Risk Management, Karabuk, Turkey; [Khaniyev, Tahir] TOBB Univ Econ & Technol, Dept Ind Engn, TR-06560 Ankara, Turkey
URI: http://www.gujsa.gazi.edu.tr/
https://hdl.handle.net/20.500.11851/1592
ISSN: 2147-1762
Appears in Collections:Endüstri Mühendisliği Bölümü / Department of Industrial Engineering
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

28
checked on Nov 28, 2022

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.